Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Cotangent models of integrable systems

Autor
Miranda, E.; Kiesenhofer, A.
Tipus d'activitat
Article en revista
Revista
Communications in mathematical physics
Data de publicació
2016-07-27
Volum
350
Número
3
Pàgina inicial
1123
Pàgina final
1145
DOI
https://doi.org/10.1007/s00220-016-2720-x Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/90069 Obrir en finestra nova
Resum
We associate cotangent models to a neighbourhood of a Liouville torus in symplectic and Poisson manifolds focusing on b-Poisson/b-symplectic manifolds. The semilocal equivalence with such models uses the corresponding action-angle theorems in these settings: the theorem of Liouville–Mineur–Arnold for symplectic manifolds and an action-angle theorem for regular Liouville tori in Poisson manifolds (Laurent- Gengoux et al., IntMath Res Notices IMRN 8: 1839–1869, 2011). Our models comprise reg...
Citació
Miranda, E., Kiesenhofer, A. Cotangent models of integrable systems. "Communications in mathematical physics", Juliol 2016.
Grup de recerca
GEOMVAP - Geometria de Varietats i Aplicacions

Participants

Arxius